# SDR SWIA202163070

- Difficulty date: October 15, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ DD7A HAS CORROSION BETWEEN FS315.00 & FS320.00. (MARKED)     (C-CHECK RO 12/07/2021)    REMOVED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL AT DD7A. REF DWG 601R31702 REV-N AND CRJ 700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
